MAUDE Adverse Event Report: LEMAITRE VASCULAR, INC. LEMAITRE DISTAL PERFUSION CATHETER; CARDIOPULMONARY BYPASS VASCULAR CATHETER

LEMAITRE VASCULAR, INC. LEMAITRE DISTAL PERFUSION CATHETER; CARDIOPULMONARY BYPASS VASCULAR CATHETER
Catalog Number 2105-15
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/22/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
We have received both devices for evaluation.However, we were unable to confirm the reported defect with both devices.When the balloons in both devices were inflated to their maximum recommended volume of 3.4 ml, both balloons deflated normally by pulling the plunger of the syringe.All of the measurements in both devices were found to be within specification.Balloons in both catheters inflated symmetrically.Our review of the lot history records for this lot did not find any discrepancies either in the manufacturing or packaging process that could be related to this incident.Further, we have not received any other complaints of a similar nature for devices from this lot.Hence, we consider this to be an isolated incident.The procedure was completed using another distal perfusion catheter that they had in stock.
 
Event or Problem Description
During pre-use check, balloons of the two distal perfusion catheters (catalog # 2105-15, lot# dpc1115) failed to deflate completely.

Brand Name
LEMAITRE DISTAL PERFUSION CATHETER
Common Device Name
CARDIOPULMONARY BYPASS VASCULAR CATHETER
Manufacturer (Section D)
LEMAITRE VASCULAR, INC.
63 second ave
burlington MA 02148
MDR Report Key8204475
Report Number1220948-2018-00114
Device Sequence Number2792244
Product Code DWF
UDI-Device Identifier00840663101610
UDI-Public00840663101610
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K032041
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/28/2023
Device Catalogue Number2105-15
Device Lot NumberDPC1115
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/28/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/02/2018
Initial Report FDA Received Date12/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1